2014-12-10 Meeting Agenda and Minutes (Published)

Date

10 December 2014

1pm-2:30pm

Attendees

- Diane B. Bisom (Chair, UCR)
- Myra Appel (UCD)
- (UCSC)
- Heather Christenson (CDL)
- Judy Consales (UCLA)
- Elizabeth DuPuis (UCB)
- Vicki Grahame (UCI) Note taker
- Martha Hruska (UCSD)
- Polina E Ilieva (UCSF)
- Emily Lin (UCM)
- Janet Martorana (UCSB)
- Jean McKenzie (CLS Liaison)

Planned Absence

Angela Riggio (LAUC)

Discussion Items

Time	Item	Who	Discussion Notes	Decisions/Actions
5min 1:00-1:05	Call to Order, Agenda Review, Announcements	Diane	Volunteer Timekeeper - Myra	
20min	Updates			
1:05-1:25pm	Coordinating Committee Shared ILS/RMS TF Report – Response from CoUL and next steps CLS CCDD vendor proposal	Martha Diane/Vicki Jean Heather	CC has given input on the consultant report - structure and survey results, role of CC, role and input from CKGs. CC had quarterly call with LAUC and in dialogue about input from librarians CoUL has requested SAG 3 create and distribute a public executive summary of the SHared IL/RMS Feasability TF report. Vicki shared a link to the Ontario Council of University Libraries Shared ILS project. Nothing since last SAG3 call The CCDD group has incorporated SAG3's feedback into the Proposal and it is ready to move forward. Heather has sent to the group of campus collections contacts (verified by SAG3) for feedback. Received none. Needs to be sent to CC. CCDD group has an in-person meeting on Monday to discuss a grant funded project proposal.	Vicki, Diane and Emily will edit this revised summary to be posted on website. Send back to CC for distribution by Marlo SAG 3 will thank and dismiss the TF and put this item on our watch list. Action: Heather will send to Diane to forward to CC (DONE)

30min 1:25-1:55pm	Major Agenda Item Fed Doc Archive	Beth Dupuis	Discussion of documents sent on 11/29: Progress update as of December 2014 Charge and membership of Implementation Team – no explicit end date, no chair of group	Beth will make discussed edits to charge and send to Diane to be forwarded to CoUL by tomorrow
20min 1:55-2:15pm	Major Agenda Item Draft Guidelines for Bib Groups	Janet Martorana	Discussion of draft guidelines sent on 11/24 – Janet has received some comments from SAG3 These guidelines are to provide direction and guidance for the groups Question about role of resource liaisons from J. Gelfand (UCI) Myra needs to re-send out reminders to Bib Groups to receive reports – 11 have been posted so far	Action: Martha to forward question about providing tools for the groups to CC. Action: Heather will follow up on resource liaisons questions with J. Gelfand Action: Diane will send draft guidelines to CLS, JSC, etc. Action: SAG 3 will send draft guidelines to the Bib Groups in Jan for input and ask if they can work with these, do they want to continue, disband, etc. and send to SAG3 their intent
10min 2:15-2:25pm	Next/Future Agenda items	All	Review 12/17 Agenda Portico Discussion	Action: Diane will forward email from D. Aveline and SAG3 to discuss at next meeting
5min 2:25-2:30pm	Wrap up and action steps	Note Taker		